MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; PLATE BONE

MATERIALISE NV TRUMATCH; PLATE BONE
Model Number SD980.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A cause for this specific clinical event cannot be ascertained from the information provided.The surgeon stated that there was no product issue and no functionality issue with the device.Should additional information become available and/or the device be returned for evaluation and an investigation result be available that changes this assessment, an amended medical device report will be filed.
 
Event or Problem Description
Patient underwent bsso using trumatch in (b)(6) 2017.There were no issues during the first implantation.Patient was revised in (b)(6) 2017 because surgeon wanted to realign the segment.It was reported the issue was not due to a product issue.Surgeon reported it may have been related to surgical technique.

Brand Name
TRUMATCH
Common Device Name
PLATE BONE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key7062934
Report Number3003998208-2017-00004
Device Sequence Number1182817
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public5420060380013
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberME17DUKXIK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR